Alert archive / Texas / Red Flag Warnings in 2023

Red Flag Warning 20, NWS Austin/San Antonio, TX

August 11, 202330 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Aug 11, 2023, 1:14 PM CDT for 30 counties in Texas. It took effect at Aug 12, 2023, 12:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2023, 1:14 PM CDT (18:14 UTC)
In effect from
Aug 12, 2023, 12:00 PM CDT
Expired
Aug 12, 2023, 11:00 PM CDT
In force
11 hr
Issued by
NWS Austin/San Antonio, TX
All 30 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 69 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WWUS84 KEWX 111814
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
114 PM CDT Fri Aug 11 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. Based on these observed conditions and impacts, a
Red Flag Warning remains in effect through 11 PM this evening for
the majority of South-Central Texas. The Red Flag Warning has been
re-issued over the same region between noon and 11 PM Saturday 
evening as well.

TXZ171>173-183>194-202>209-217>221-223-228-120500-
/O.NEW.KEWX.FW.W.0020.230812T1700Z-230813T0400Z/
/O.CON.KEWX.FW.W.0019.000000T0000Z-230812T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Gonzales-Dimmit-
114 PM CDT Fri Aug 11 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH-
CENTRAL TEXAS... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM
CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF
SOUTH-CENTRAL TEXAS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from noon to 11 PM CDT Saturday.

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
435 
WWUS84 KEWX 120429
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1129 PM CDT Fri Aug 11 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. Based on these observed conditions and impacts, a
Red Flag Warning is in effect for the majority of South-Central 
Texas between noon and 11 PM Saturday.

TXZ171>173-183>194-202>209-217>221-223-228-121200-
/O.EXP.KEWX.FW.W.0019.000000T0000Z-230812T0400Z/
/O.CON.KEWX.FW.W.0020.230812T1700Z-230813T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Gonzales-Dimmit-
1129 PM CDT Fri Aug 11 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH-
CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
194 
WWUS84 KEWX 120750
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
250 AM CDT Sat Aug 12 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. Based on these observed conditions and impacts, a
Red Flag Warning is in effect for the majority of South-Central
Texas between noon and 11 PM today and Sunday.

TXZ171>173-183>194-202>209-217>221-223-228-122000-
/O.NEW.KEWX.FW.W.0021.230813T1700Z-230814T0400Z/
/O.CON.KEWX.FW.W.0020.230812T1700Z-230813T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Gonzales-Dimmit-
250 AM CDT Sat Aug 12 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF
SOUTH-CENTRAL TEXAS... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT SUNDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR FOR MUCH OF SOUTH-CENTRAL 
TEXAS... 

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from noon to 11 PM CDT Sunday.

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
179 
WWUS84 KEWX 121738
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1238 PM CDT Sat Aug 12 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. Based on these observed conditions and impacts, a
Red Flag Warning remains in effect for the majority of South-
Central Texas between noon and 11 PM today, as well as noon and 11
PM Sunday.

TXZ171>173-183>194-202>209-217>221-223-228-130145-
/O.CON.KEWX.FW.W.0020.000000T0000Z-230813T0400Z/
/O.CON.KEWX.FW.W.0021.230813T1700Z-230814T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Gonzales-Dimmit-
1238 PM CDT Sat Aug 12 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH-
CENTRAL TEXAS... 
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON 
TO 11 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF
SOUTH-CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
752 
WWUS84 KEWX 121811
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
111 PM CDT Sat Aug 12 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. Based on these observed conditions and impacts, a
Red Flag Warning remains in effect for the majority of South-
Central Texas between noon and 11 PM today, as well as noon and
11 PM Sunday.

TXZ171>173-183>194-202>209-217>221-223-228-130600-
/O.CON.KEWX.FW.W.0020.000000T0000Z-230813T0400Z/
/O.CON.KEWX.FW.W.0021.230813T1700Z-230814T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Gonzales-Dimmit-
111 PM CDT Sat Aug 12 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH-
CENTRAL TEXAS... 
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON 
TO 11 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF
SOUTH-CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
699 
WWUS84 KEWX 130352
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1052 PM CDT Sat Aug 12 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. Based on these observed conditions and impacts, a
Red Flag Warning remains in effect for the majority of South-
Central Texas between noon and 11 PM Sunday.

TXZ171>173-183>194-202>209-217>221-223-228-131200-
/O.EXP.KEWX.FW.W.0020.000000T0000Z-230813T0400Z/
/O.CON.KEWX.FW.W.0021.230813T1700Z-230814T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Gonzales-Dimmit-
1052 PM CDT Sat Aug 12 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH-
CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Aug 11, 12:38 PM CDT, 36 minutes earlier.

Area forecast discussion, Aug 11, 12:38 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1238 PM CDT Fri Aug 11 2023

...New AVIATION...

.SHORT TERM...
(Today through Saturday)
Issued at 220 AM CDT Fri Aug 11 2023

Hot and dry conditions continue through the short term. The only
relief are the wind speeds, especially in the evenings as the sea
breeze moves inland, however this is at the expense of fire weather
concerns. Early morning stratus across portions of South Central
Texas this morning and again Saturday morning should scatter out
around 9-10am. Then near persistent high temperatures, perhaps a
degree cooler in some spots Saturday. We have expanded the Excessive
Heat Warning for today to include the Rio Grande counties. Yesterday
heat index values reached 114 degrees at both Del Rio and Eagle
Pass, and with similar conditions today this, along with the wet
bulb globe temperature risk in the extreme category, is enough to
warrant the upgrade. Heat headlines are certain for Saturday as well.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 220 AM CDT Fri Aug 11 2023

Control+C, Control+V yesterday's discussion. We continue what seems
like our never-ending stretch of record heat over South Central
Texas through the long term forecast period. The only glimmer of hope
may reside in the Subtropical Ridge migrating ever so slightly back
to the north and west early next week, which may result in some
seabreeze shower and storm activity, especially over the Coastal
Plains. The latest NBM actually came in with 20-30% PoPs over much of
the CWA for 18Z Tue-00Z Wed, but with continued hot and dry
conditions and extremely dry soils and fuels, opted to remove PoPs
for all but the Coastal Plains Tuesday afternoon. While flow may be
more northwesterly and deterministic guidance may be feeding the NBM
with higher PoPs, the latest ECMWF and GFS ensembles paint a
completely different picture, with little to no rain in any of their
respective members. Fire Weather concerns will continue as long as
the extreme heat continues, but we should see a slight nudge down in
overall wind speeds Sunday through next week, which should lower the
fire weather concerns just a bit. However, headlines are still
possible given extremely dry fuels and the possibility of wildfires
highly resistant to control.

&&

.AVIATION...
(18Z TAFS)
Issued at 1231 PM CDT Fri Aug 11 2023

Not many changes were made from the previous forecast in the 18Z
update. Continue to expect the development of a BKN-OVC deck based
near FL015 at the I-35 terminals overnight tonight, lasting through
mid-morning Saturday. Can't entirely rule out FEW-SCT development
near FL015 at DRT following sunrise, though confidence was too low to
insert in this update. South-southeasterly winds will be gusty this
afternoon & evening due to a combination of daytime heating and the
arrival of the sea breeze. Expect gusts to taper shortly after
midnight tonight at the I-35 fields, and by mid-evening at DRT.

&&

.FIRE WEATHER...
Issued at 220 AM CDT Fri Aug 11 2023

Minimum afternoon humidity today will generally be in the 20-30
percent range, with a southerly wind around 10-15 mph and gusts up
to 20-30 mph, especially in the evening. These conditions, in
combination with dry to extremely dry fuels, will lead to continued
critical fire weather conditions across the majority of South-
Central Texas today and tomorrow. A Red Flag Warning remains in
effect from noon through 11 PM today. In the southeastern most
portion of the Coastal Plains, where humidity is slightly higher, a
Fire Danger Statement is in effect today. Residents across all of
South-Central Texas are urged to exercise extra care with any
outdoor activities that could inadvertently ignite wildfires.

&&

.CLIMATE...
Issued at 146 PM CDT Thu Aug 10 2023

Record High Temperatures

                    8/11  8/12  8/13  8/14  8/15
Austin Camp Mabry    105   106   107   107   107
Austin Bergstrom     105   104   103   104   105
Del Rio              106   107   108   107	 108
San Antonio          106   104   106   104   104

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry             108  79 107  77 /   0   0   0   0
Austin Bergstrom Intl Airport 105  79 105  78 /   0   0   0   0
New Braunfels Muni Airport    106  79 106  77 /   0   0   0   0
Burnet Muni Airport           105  78 105  77 /   0   0   0   0
Del Rio Intl Airport          108  82 107  81 /   0   0   0   0
Georgetown Muni Airport       106  79 106  78 /   0   0   0   0
Hondo Muni Airport            106  76 105  77 /   0   0   0   0
San Marcos Muni Airport       106  78 106  76 /   0   0   0   0
La Grange - Fayette Regional  104  80 103  77 /   0   0   0   0
San Antonio Intl Airport      105  79 105  79 /   0   0   0   0
Stinson Muni Airport          107  80 106  80 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 9 PM CDT this evening for Atascosa-
Bastrop-Bexar-Burnet-Caldwell-Comal-De Witt-Dimmit-Fayette-Frio-
Gonzales-Guadalupe-Hays-Karnes-Kinney-Lavaca-Lee-Llano-Maverick-
Medina-Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala.

Heat Advisory until 9 PM CDT this evening for Bandera-Blanco-
Edwards-Gillespie-Kendall-Kerr-Real.

&&

Short-Term...76
Long-Term...MMM
Aviation...Quigley
Hazardous weather outlook, Aug 11, 3:28 AM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
328 AM CDT Fri Aug 11 2023

TXZ171>173-183>194-202>209-217>225-228-121000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
328 AM CDT Fri Aug 11 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Heat Advisory is in effect from noon to 9PM today for the Hill
Country while an Excessive Heat Warning is in effect for the
remainder of South Central Texas. There remains a high risk for
heat related illnesses for those spending extended time outdoors
and not taking proper precautions.

An increased fire danger will continue today with a Red Flag
Warning in effect for much of the region. Drought cured fuels, hot
temperatures, low humidity and breezy winds may combine to
produce fires that spread rapidly and exhibit high resistance to
control.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Dangerously hot temperatures and heat index values are expected
each afternoon into early evening across South Central Texas
through the weekend and into early next week. Excessive Heat
Warnings or Heat Advisories will be needed for at least portions
of South Central Texas. There remains a high risk for heat
related illnesses for those spending extended time outdoors and
not taking proper precautions.

Increased fire danger will continue across South Central Texas
through then weekend and into early next week. Additional Red
Flag Warnings are expected. Drought cured fuels, hot
temperatures, low humidity and occasionally breezy winds in the
afternoon and evening may combine to produce fires that spread
rapidly and exhibit high resistance to control.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 1:28 PM CDTExcessive Heat WarningEWXAtascosa, Bastrop, Bexar, Burnet, Caldwell, Comal and 14 more32 hr
Aug 11, 1:28 PM CDTHeat AdvisoryEWXBandera, Blanco, Dimmit, Edwards, Gillespie, Kendall and 7 more32 hr

Nearby

Red Flag Warnings in Texas, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.